# SDR CA050216001

- Difficulty date: February 3, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 750
- Aircraft time: 1,313 hours
- Engine: Allsn AE3007C
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Pin
- Part number: 67410172
- Condition: Corroded
- Location: Mlg
- Component: Mlg, Cessna
- Component part number: 67410251
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN THE MLG TRAILING LINK WAS REMOVED TO DEAL WITH A MINOR CORROSION ISSUE THE LINK PIN ASSY WAS FOUND CORRODED INSIDE AT THE LOCKING NUT END.  THE LINK PIN IN QUESTION IS OPEN AT THE IB END WHEN INSTALLED AND IT HAD ACCUMULATED SAND, OTHER DEBRIS AND WATER THAT COLLECTED AT THE NUT END CAUSING THE CORROSION.  THE LINK PIN WAS REPLACED WITH A NEW ONE.  THE NEW LINK PIN IS CLOSED AT THE IB END AND HAS A GREASE NIPPLE FITTED.  WHEN THE NEW PIN IS INSTALLED IT IS FILLED WITH GREASE TO PREVENT THIS SITUATION FROM DEVELOPING.
